# SDR QXEA200702024

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 11,770 hours, 7,741 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ONT- FLIGHT 2570 - UPON POWER UP RECEIVED A AFT CARGO FIRE DETECTOR CAUTION MESSAGE.  MAINTENANCE CYCLED POWER TO THE AIRCRAFT AND INDICATIONS WENT AWAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
